# SDR SWAA063082

- Difficulty date: August 21, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 63,217 hours, 59,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Toggle
- Part number: 654783612
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION REPORTED WITH FLAPS AT 5 AND 180 KNOT AIRSPEED.  REMOVED AND REPLACED LT WING AFT FLAP TOGGLES PER MM.
